# SDR RAIA2010111700007

- Difficulty date: November 17, 2010
- Submitted: November 22, 2010
- Operation: Air carrier
- Aircraft: N838HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145321
- Aircraft time: 24,959 hours, 22,253 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Overheated
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, THE CREW REPORTED AN ELECTRICAL BURNING SMELL.  MAINTENANCE INSPECTED THE AIRCRAFT AND DETERMINED THAT THE SMELL WAS COMING FROM AN OVERHEATED LIGHT BALLAST.  THE BALLAST WAS DE-ACTIVATED AND THE LIGHT WAS DEFERRED PER THE MEL.
